\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Some arithmetical aspects of renormalization in Teichmüller dynamics: On the occasion of Corinna Ulcigrai winning the Brin Prize (Brin prize article)

Abstract Full Text(HTML) Figure(4) Related Papers Cited by
  • We present some works of Corinna Ulcigrai closely related to Diophantine approximations and generalizing classical notions to the context of interval exchange maps, translation surfaces and Teichmüller dynamics.

    Mathematics Subject Classification: Primary: 11J06; Secondary: 11J70, 37E05, 37E20.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  The Brjuno function $ B(\alpha) $

    Figure 2.  Rauzy diagram for 2 and 3 intervals

    Figure 3.  Rauzy diagrams for 4 intervals and genus 2

    Figure 4.  Rauzy diagram for $ d = 6 $ (using the same set of notations [46]). This figure is an extract of the Master thesis of Corinna Ulcigrai, Pisa, 2002

  • [1] M. ArtigianiL. Marchese and C. Ulcigrai, The Lagrange spectrum of a Veech surface has a Hall ray, Groups Geom. Dyn., 10 (2016), 1287-1337.  doi: 10.4171/GGD/384.
    [2] M. ArtigianiL. Marchese and C. Ulcigrai, Persistent Hall rays for Lagrange spectra at cusps of Riemann surfaces, Ergodic Theory Dynam. Systems, 40 (2020), 2017-2072.  doi: 10.1017/etds.2018.143.
    [3] A. Avila and M. Viana, Simplicity of Lyapunov spectra: Proof of the Zorich-Kontsevich conjecture, Acta Math., 198 (2007), 1-56.  doi: 10.1007/s11511-007-0012-1.
    [4] M. Boshernitzan, A condition for minimal interval exchange maps to be uniquely ergodic, Duke Math. J., 52 (1985), 723-752.  doi: 10.1215/S0012-7094-85-05238-X.
    [5] M. Boshernitzan and V. Delecroix, From a packing problem to quantitative recurrence in $[0, 1]$ and the Lagrange spectrum of interval exchanges, Discrete Anal., (2017), 25 pp. doi: 10.19086/da.1749.
    [6] A. D. Brjuno, Analytic form of differential equations. I (Russian), Trudy Moskov. Mat. Obšč., 25 (1971), 119-262. 
    [7] A. D. Brjuno, Analytic form of differential equations. II (Russian), Trudy Moskov. Mat. Obšč., 26 (1972), 199-239. 
    [8] A. Bufetov and G. Forni, Limit theorems for horocycle flows, Ann. Sci. Éc. Norm. Supér., 47 (2014), 891-903.  doi: 10.24033/asens.2229.
    [9] A. Bufetov, Limit theorems for translation flows, Ann. of Math., 179 (2014), 431-499.  doi: 10.4007/annals.2014.179.2.2.
    [10] T. W. Cusick and M. E. Flahive, The Markoff and Lagrange spectra, in Mathematical Surverys and Monographs, 30, American Mathematical Society, 1989. doi: 10.1090/surv/030.
    [11] S. MarmiD. H. Kim and L. Marchese, Long hitting time for translation flows and L-shaped billiards, J. Mod. Dyn., 14 (2019), 291-353.  doi: 10.3934/jmd.2019011.
    [12] A. Eskin and M. Mirzakhani, Invariant and stationary measures for the SL(2, $\mathbb R$) action on moduli space, Publ. Math. Inst. Hautes Études Sci., 127 (2018), 95–324. doi: 10.1007/s10240-018-0099-2.
    [13] A. FathiF. Laudenbach and  V. PoénaruThurston's Work on Surfaces, Mathematical Notes, 48, Princeton University Press, Princeton, NJ, 2012. 
    [14] G. Forni, Solutions of the cohomological equation for area-preserving flows on compact surfaces of higher genus, Ann. of Math., 146 (1997), 295-344.  doi: 10.2307/2952464.
    [15] G. Forni, Deviation of ergodic averages for area-preserving flows on surfaces of higher genus, Ann. of Math., 155 (2002), 1-103.  doi: 10.2307/3062150.
    [16] S. Ghazouani, Local rigidity for periodic generalised interval exchange transformations, Invent. Math., 226 (2021), 467-520.  doi: 10.1007/s00222-021-01051-3.
    [17] S. Ghazouani and C. Ulcigrai, A priori bounds for giets, affine shadows and rigidity of foliations in genus 2, preprint, arXiv: 2106.03529, 2021.
    [18] M. Hall Jr., On the sum and product of continued fractions, Ann. of Math., 48 (1947), 966-993.  doi: 10.2307/1969389.
    [19] G. H. Hardy and  E. M. WrightAn Introduction to the Theory of Numbers, 5$^{th}$ edition, The Clarendon Press, Oxford University Press, New York, 1979. 
    [20] M.-R. Herman, Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, Inst. Hautes Études Sci. Publ. Math, 49 (1979), 5-233. 
    [21] P. HubertS. LelièvreL. Marchese and C. Ulcigrai, The Lagrange spectrum of some square-tiled surfaces, Israel J. Math., 225 (2018), 553-607.  doi: 10.1007/s11856-018-1667-3.
    [22] P. HubertL. Marchese and C. Ulcigrai, Lagrange spectra in Teichmüller dynamics via renormalization, Geom. Funct. Anal., 25 (2015), 180-255.  doi: 10.1007/s00039-015-0321-z.
    [23] M. Keane, Interval exchange transformations, Math. Z., 141 (1975), 25-31.  doi: 10.1007/BF01236981.
    [24] M. Keane, Non-ergodic interval exchange transformations, Israel J. Math., 26 (1977), 188-196.  doi: 10.1007/BF03007668.
    [25] H. B. Keynes and D. Newton, A "minimal", non-uniquely ergodic interval exchange transformation, Math. Z., 148 (1976), 101-105.  doi: 10.1007/BF01214699.
    [26] A. Y. KhinchinContinued Fractions, University of Chicago Press, Chicago, Ill.-London, 1964. 
    [27] D. H. Kim and S. Marmi, The recurrence time for interval exchange maps, Nonlinearity, 21 (2008), 2201-2210.  doi: 10.1088/0951-7715/21/9/016.
    [28] D. Lima, C. Matheus, C. G. Moreira and S. Romaña, Classical and Dynamical Markov and Lagrange Spectra—Dynamical, Fractal and Arithmetic Aspects, World Scientific Publishing C. Pte. Ltd., Hackensack, NJ, 2021.
    [29] S. Marmi, P. Moussa and J.-C. Yoccoz, Some properties of real and complex Brjuno functions, in Frontiers in Number Theory, Physics, and Geometry. I, Springer, Berlin, 2006,601–623.
    [30] S. MarmiP. Moussa and J.-C. Yoccoz, The cohomological equation for Roth-type interval exchange maps, J. Amer. Math. Soc., 18 (2005), 823-872.  doi: 10.1090/S0894-0347-05-00490-X.
    [31] S. MarmiP. Moussa and J.-C. Yoccoz, Affine interval exchange maps with a wandering interval, Proc. Lond. Math. Soc., 100 (2010), 639-669.  doi: 10.1112/plms/pdp037.
    [32] S. MarmiP. Moussa and J.-C. Yoccoz, Linearization of generalized interval exchange maps, Ann. of Math., 176 (2012), 1583-1646.  doi: 10.4007/annals.2012.176.3.5.
    [33] S. MarmiC. Ulcigrai and J.-C. Yoccoz, On Roth type conditions, duality and central Birkhoff sums for i.e.m., Astérisque, 416 (2020), 65-132.  doi: 10.24033/ast.
    [34] S. Marmi and J.-C. Yoccoz, Hölder regularity of the solutions of the cohomological equation for Roth type interval exchange maps, Comm. Math. Phys., 344 (2016), 117-139.  doi: 10.1007/s00220-016-2624-9.
    [35] H. Masur, Interval exchange transformations and measured foliations, Ann. of Math., 115 (1982), 169-200.  doi: 10.2307/1971341.
    [36] K. F. Roth, Rational approximations to algebraic numbers, Mathematika, 2 (1955), 1-20.  doi: 10.1112/S0025579300000644.
    [37] C. Series, The modular surface and continued fractions, J. London Math. Soc., 31 (1985), 69-80.  doi: 10.1112/jlms/s2-31.1.69.
    [38] J. Smillie and B. Weiss, Minimal sets for flows on moduli space, Israel J. Math., 142 (2004), 249-260.  doi: 10.1007/BF02771535.
    [39] W. A. Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math., 115 (1982), 201-242.  doi: 10.2307/1971391.
    [40] W. A. Veech, Boshernitzan's criterion for unique ergodicity of an interval exchange transformation, Ergodic Theory Dynam. Systems, 7 (1987), 149-153.  doi: 10.1017/S0143385700003862.
    [41] Y. B. Vorobets, Planar structures and billiards in rational polygons: The Veech alternative, Russian Math. Surveys, 51 (1996), 779-817.  doi: 10.1070/RM1996v051n05ABEH002993.
    [42] J.-C. Yoccoz, Conjugaison différentiable des difféomorphismes du cercle dont le nombre de rotation vérifie une condition Diophantienne, in Ann. Sci. École Norm. Sup. (4), 17 (1984), 333–359. doi: 10.24033/asens.1475.
    [43] J.-C. Yoccoz, Linéarisation des germes de difféomorphismes holomorphes de (C, 0), C. R. Acad. Sci. Paris Sér. I Math., 306 (1988), 55-58. 
    [44] J.-C. Yoccoz, Petits diviseurs en dimension 1, Astérisque, 231 (1995).
    [45] J.-C. Yoccoz, Analytic linearization of circle diffeomorphisms, in Dynamical Systems and Small Divisors (Cetraro, 1998), Lecture Notes in Math., 1784, Fond. CIME/CIME Found. Subser., Springer, Berlin, 2002,125–173. doi: 10.1007/978-3-540-47928-4_3.
    [46] J.-C. Yoccoz, Continued fraction algorithms for interval exchange maps: An introduction, Frontiers in Number Theory, Physics and Geometry, 1 (2006), 401-435. 
    [47] J.-C. Yoccoz, Interval exchange maps and translation surfaces, in Homogeneous Flows, Moduli Spaces and Arithmetic, Clay Math. Proc., 10, Amer. Math. Soc., Providence, RI, 2010, 1–69.
    [48] A. Zorich, Deviation for interval exchange transformations, Ergodic Theory Dynam. Systems, 17 (1997), 1477-1499.  doi: 10.1017/S0143385797086215.
    [49] A. Zorich, How do the leaves of a closed 1-form wind around a surface?, in Pseudoperiodic Topology, Amer. Math. Soc. Transl. Ser. 2,197, Adv. Math. Sci., 46, Amer. Math. Soc., Providence, RI, 1999. doi: 10.1090/trans2/197/05.
    [50] A. Zorich, Flat surfaces, Frontiers in Number Theory, Physics, and Geometry, 1 (2006), 437-583. 
  • 加载中

Figures(4)

SHARE

Article Metrics

HTML views(217) PDF downloads(97) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return